Abstract
The generic existence of competitive equilibria when the asset market is incomplete extends to general economies with restricted participation.
Original language | English |
---|---|
Pages (from-to) | 289-311 |
Number of pages | 23 |
Journal | Journal of Mathematical Economics |
Volume | 28 |
Issue number | 3 |
DOIs | |
Publication status | Published - Oct 1997 |
ASJC Scopus Subject Areas
- Economics and Econometrics
- Applied Mathematics
Fingerprint
Dive into the research topics of 'Generic existence of competitive equilibria with restricted participation'. Together they form a unique fingerprint.Cite this
Polemarchakis, H. M., & Siconolfi, P. (1997). Generic existence of competitive equilibria with restricted participation. Journal of Mathematical Economics, 28(3), 289-311. https://doi.org/10.1016/S0304-4068(96)00802-6